Alert archive / Texas / Flash Flood Warnings in 2012
Flash Flood Warning 16, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Feb 4, 2012, 3:25 AM CST for 4 counties in Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2012, 3:25 AM CST (09:25 UTC)
- Expired
- Feb 4, 2012, 5:30 AM CST
- In force
- 2 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brazos County, TX, Burleson County, TX, Grimes County, TX, Washington County, TX
The radar
The Ft Hood radar (KGRK), 90 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.4 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1201 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
237
WGUS54 KHGX 040925
FFWHGX
TXC041-051-185-477-041130-
/O.NEW.KHGX.FF.W.0016.120204T0925Z-120204T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
325 AM CST SAT FEB 4 2012
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BURLESON COUNTY IN SOUTHEAST TEXAS...
NORTHERN GRIMES COUNTY IN SOUTHEAST TEXAS...
SOUTHERN BRAZOS COUNTY IN SOUTHEAST TEXAS...
NORTHWESTERN WASHINGTON COUNTY IN SOUTHEAST TEXAS...
* UNTIL 530 AM CST
* AT 319 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT A LINE OF SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL
WAS LOCATED BETWEEN DIME BOX AND WELLBORN. 6 TO 9 INCHES OF RAIN HAS
FALLEN OVER PARTS OF THE WARNING AREA EARLIER TONIGHT AND ANOTHER 1
TO 2 INCHES OF RAIN WILL BE POSSIBLE EARLY THIS MORNING.
THE MOST DANGEROUS CONDITIONS WILL BE OVER BURLESON AND BRAZOS
COUNTIES. THE POTENTIAL FOR FLASH FLOODING IS LOWER IN WASHINGTON
COUNTY BUT TRAINING OF STORMS COULD STILL LEAD TO MINOR FLOODING AND
PONDING OF WATER ON ROADWAYS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLLEGE STATION...LAKE SOMERVILLE DAM AND SOMERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DEPTH AND SPEED OF FLASH FLOOD WATERS. ACT QUICKLY IF FLASH FLOODING
IS OBSERVED. DO NOT STAY IN AREAS PRONE TO FLOODING WHEN WATER BEGINS
TO RISE.
&&
A FLOOD WATCH IS IN EFFECT UNTIL 7 AM SATURDAY MORNING FOR THE
WARNED AREA.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3083 9609 3085 9595 3075 9584 3018 9666
3014 9677 3016 9680 3020 9675 3024 9675
3026 9669 3029 9666 3031 9669 3031 9674
3040 9680
$$2 follow-up statements
214
WGUS74 KHGX 041100
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
500 AM CST SAT FEB 4 2012
TXC041-051-185-477-041130-
/O.CON.KHGX.FF.W.0016.000000T0000Z-120204T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRIMES TX-WASHINGTON TX-BURLESON TX-BRAZOS TX-
500 AM CST SAT FEB 4 2012
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN BRAZOS...
BURLESON...WESTERN WASHINGTON AND NORTHERN GRIMES COUNTIES UNTIL 530
AM CST...
AT 500 AM CST...DOPPLER RADAR INDICATED THAT THE HEAVIEST RAINFALL
ASSOCIATED WITH SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED TO THE
SOUTH OF THE WARNED AREA. HOWEVER...LIGHT TO MODERATE RAINFALL
CONTINUES ACROSS THE AREA WHICH IS LIKELY ALLOWING FOR ANY FLOODING
TO ONLY SLOWLY RECEDE. IF RAINS CONTINUE TO MOVE OUT OF THE AREA...
THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE ON SCHEDULE AT 530
AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DEPTH AND SPEED OF FLASH FLOOD WATERS. ACT QUICKLY IF FLASH FLOODING
IS OBSERVED. DO NOT STAY IN AREAS PRONE TO FLOODING WHEN WATER BEGINS
TO RISE. REMEMBER...TURN AROUND DON'T DROWN!
&&
A FLOOD WATCH IS IN EFFECT UNTIL 700 AM CST FOR THE WARNED AREA.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3083 9609 3085 9595 3075 9584 3018 9666
3014 9677 3016 9680 3020 9675 3024 9675
3026 9669 3029 9666 3031 9669 3031 9674
3040 9680
$$796
WGUS74 KHGX 041129
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
529 AM CST SAT FEB 4 2012
TXC041-051-185-477-041141-
/O.EXP.KHGX.FF.W.0016.000000T0000Z-120204T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRIMES TX-WASHINGTON TX-BURLESON TX-BRAZOS TX-
529 AM CST SAT FEB 4 2012
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN BRAZOS...
BURLESON...WESTERN WASHINGTON AND NORTHERN GRIMES COUNTIES WILL BE
ALLOWED TO EXPIRE AT 530 AM CST...
HEAVY RAINS CONTINUE TO MOVE TO THE EAST AND SOUTHEAST OF THE WARNED
AREA. LIGHT TO MODERATE RAINS SHOULD COME TO AN END BY SUNRISE.
HOWEVER...HEAVY RAINFALL FROM EARLIER THIS MORNING WILL BE SLOW TO
RECEDE.
IF ANY FLOODING IS OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY. REMEMBER...TURN AROUND DON'T DROWN!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DEPTH AND SPEED OF FLASH FLOOD WATERS. ACT QUICKLY IF FLASH FLOODING
IS OBSERVED. DO NOT STAY IN AREAS PRONE TO FLOODING WHEN WATER BEGINS
TO RISE.
&&
A FLOOD WATCH IS IN EFFECT UNTIL 700 AM CST FOR THE WARNED AREA.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3083 9609 3085 9595 3075 9584 3018 9666
3014 9677 3016 9680 3020 9675 3024 9675
3026 9669 3029 9666 3031 9669 3031 9674
3040 9680
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Feb 3, 11:21 PM CST, 4 hours 4 minutes earlier.
Area forecast discussion, Feb 3, 11:21 PM CST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1121 PM CST FRI FEB 3 2012
.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.
&&
.AVIATION...
NO CHANGES TO PREVIOUS THINKING AS AN AREA OF SHRA/TSRA WILL CROSS
SE TX EARLY SAT MORNING. CLOUDS WILL HANG AROUND THROUGH THE
AFTERNOON. PREFER THE SLIGHTLY FASTER GFS WHICH APPEARS TO HAVE
INITIALIZED BETTER THAN THE NAM. 43
&&
.CLIMATE...
A FLASH FLOOD WATCH WAS ISSUED EARLIER THIS EVENING FOR A PART OF
SOUTHEAST TEXAS. THIS IS THE FIRST FLOOD WATCH ISSUED FOR PART OF
OUR COUNTY WARNING AREA SINCE SEPTEMBER 7TH 2010. 43
&&
.PREV DISCUSSION... /ISSUED 903 PM CST FRI FEB 3 2012/
UPDATE...
UPDATED DISCUSSION.
DISCUSSION...
EVENING SUPERCELL THAT MOVED THROUGH BURLESON AND BRAZOS COUNTY
HAS WEAKENED SOMEWHAT LEAVING A NUMBER OF DAMAGE...FLOODING AND
HAIL REPORTS IN ITS WAKE. NOW NEED TO MONITOR STORMS POISED TO THE
NORTHWEST. THESE ARE PROGGED TO SAG SOUTH OVERNIGHT ASSOCIATED
WITH A PREFRONTAL TROUGH. GIVEN SLOW MOVEMENT SOME POTENTIAL FOR
TRAINING AND ADDITIONAL RAINFALL IN AREAS THAT RECEIVED FLOODING
EARLIER THIS EVENING SO AM EVALUATING NEED FOR FLASH FLOOD WATCH
FOR AT LEAST NORTHWEST COUNTIES. FRONT PROGGED TO CATCH UP TO THIS
LINE OVERNIGHT...WITH STORMS MOVING NW TO SE OVERNIGHT AND
SATURDAY MORNING...AND ISOLATED SEVERE A POSSIBILITY. 46
PREV DISCUSSION... /ISSUED 314 PM CST FRI FEB 3 2012/
DISCUSSION...
SCT CONVECTION FIRING UP ACROSS THE CENTRAL PARTS OF THE CWA THIS
AFTN AS THE DISTURBANCE MOVES NEWD OVER THE AREA. TSRAS MOVING AT
A FAIRLY STEADY CLIP AND OBS NOT INDICATING THE PRESENCE OF A SFC
BOUNDARY IN THE FA. SO NOT EXPECTING ANY TRAINING/FLOODING ISSUES
ATTM. HOWEVER THE MAJOR ISSUE FOR THE SHORT TERM REMAINS THE FCST
OF STRONG/POSSIBLY SVR STORMS OVERNIGHT/TOMORROW WITH THE PASSAGE
OF THE COLD FRONT. SE TX LOOKS TO BE NEAR THE "STARTING POINT" OF
THE BETTER/STRONGER JET DYNAMICS WHEN TIMED WITH FROPA. WHILE LOW-
LEVEL MOISTURE WILL BE APLENTY...LIMITED DAYTIME HEATING COMBINED
WITH THE PROGS OF A FAST MOVING FRONT SHOULD THEN KEEP A MAJORITY
OF THE STORMS ON THE SIDE OF STRONG (VS. SEVERE) AS WELL AS BRIEF
LOCALLY HEAVY RAINS (VS. TRAINING HEAVY RAINS). AN UPDATED HAZARD-
OUS WX OUTLOOK WAS ISSUED EARLIER THIS AFTN...ACCOUNTING FOR THIS
LINE OF THINKING.
LOOKING AHEAD TO THE REST OF THE WEEKEND...MODELS KEEP THE TRENDS
ON THE WET/ACTIVE SIDE. AS PER THE GFS (IN PARTICULAR)...A RATHER
WELL-DEFINED SHORT-WAVE EMBEDDED IN THE SWLY FLOW ALOFT IS FCSTED
TO MOVE ACROSS THE AREA SUN NIGHT/EARLY MON. ANY STORMS THAT FORM
SHOULD BE ELEVATED AT THAT TIME. AFTER A SHORT BREAK ON MON THERE
ARE HINTS OF YET ANOTHER S/WV ON TUES AS THE PERSISTENT SWLY FLOW
ALOFT DRAGS THESE SYSTEMS ACROSS. MOST NOTABLY...LONG-RANGE PROGS
NOT REALLY OFFERING UP A WHOLE LOT OF CHANGE TO THIS COOL/WET PAT-
TERN FOR THE END OF NEXT WEEK AS THE DEEP SWLY UPPER FLOW REMAINS
IN PLACE AS WELL AS THE OFFSHORE SFC FLOW. 41
MARINE...
THE SEA FOG HAS NOT BEEN AS PREVALENT TODAY AS YESTERDAY AFTERNOON.
HOWEVER...DEWPOINTS IN THE UPPER 60S AND LOWER 70S WERE JUST TO THE
SOUTH...WHILE AND SOME PATCHY SEA FOG HAS DRIFTED ONTO GALVESTON
ISLAND EARLIER THIS AFTERNOON. EXPECT THE FOG TO BECOME MORE
WIDESPREAD BY MID EVENING AND PERSIST THROUGH THE NIGHT. THE LATEST
GUIDANCE SUGGESTS THAT THE FOG MAY BEGIN TO LIFT IN ADVANCE OF THE
COLD FRONTAL PASSAGE. THE MODELS ARE MOVING THE FRONT THROUGH THE
BAYS IN THE MID AND LATE MORNING AND OFF THE COAST DURING MIDDAY TO
MID AFTERNOON TIME PERIOD. MODERATE TO STRONG OFFSHORE WINDS WILL
THEN DEVELOP SATURDAY NIGHT AND SUNDAY AND CONTINUE THROUGH MONDAY.
40
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 60 64 43 56 36 / 70 70 20 50 50
HOUSTON (IAH) 64 71 49 58 39 / 60 70 30 50 50
GALVESTON (GLS) 62 71 54 57 44 / 50 70 40 50 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM CST SATURDAY FOR THE FOLLOWING
ZONES: BRAZOS...BURLESON...GRIMES...MADISON...WALKER...
WASHINGTON.
GM...DENSE FOG ADVISORY UNTIL 3 AM CST SATURDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY...WATERS FROM HIGH ISLAND TO FREEPORT
OUT 20 NM.
&&
DISCUSSION...46
AVIATION/MARINE...43Hazardous weather outlook, Feb 3, 1:16 PM CST, 14 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 116 PM CST FRI FEB 3 2012 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-041200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 116 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHERN HALF OF SOUTHEAST TEXAS... .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON FOR MUCH OF THE AREA AS THE AIRMASS REMAINS VERY MOIST AND UNSTABLE. A FEW STRONG OR SEVERE STORMS ARE POSSIBLE. THE MAIN RISK AREA FOR SEVERE THUNDERSTORMS IS ALONG AND NORTH OF BRENHAM TO CONROE TO LIVINGSTON LINE. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR AND ALONG THE COLD FRONT AS IT APPROACHES LATE TONIGHT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE ACROSS ALL OF SOUTHEAST TEXAS WITH RAINFALL AMOUNTS OF 1 TO 2 INCHES EXPECTED TO BE COMMON AND ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE THROUGH SATURDAY MORNING. FOG...SOME DENSE ESPECIALLY NEAR THE BAYS AND NEARSHORE WATERS...IS POSSIBLE AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE LOCALLY HEAVY RAINFALL THREAT WILL CONTINUE THROUGH THE MORNING HOURS AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH SOUTHEAST TEXAS PRIMARILY DURING THE MORNING HOURS. THE FRONT WILL REACH THE COAST LATE MORNING TO EARLY AFTERNOON ON SATURDAY. FOG WITH SOME DENSE AREAS ESPECIALLY NEAR THE BAYS AND NEARSHORE WATERS IS POSSIBLE UNTIL THE COLD FRONT MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON...TONIGHT...AND ON SATURDAY MORNING.
In the hours before
Special weather statement, Feb 3, 10:14 PM CST, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1014 PM CST FRI FEB 3 2012
TXZ176-177-196-198-040515-
BRAZOS-GRIMES-MADISON-WALKER-
1014 PM CST FRI FEB 3 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 1007 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF MADISONVILLE...MOVING EAST
AT 20 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS...ARE LIKELY WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...NORTH ZULCH...IOLA...
MIDWAY AND MADISONVILLE.
GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN
ATTRACT LIGHTNING. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY
STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM FOR THE WARNED AREA.
LAT...LON 3110 9577 3109 9576 3109 9574 3108 9573
3086 9563 3070 9622 3087 9630
TIME...MOT...LOC 0413Z 248DEG 18KT 3082 9615Special weather statement, Feb 3, 11:22 PM CST, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1122 PM CST FRI FEB 3 2012
TXZ176-177-198-040615-
GRIMES-MADISON-WALKER-
1122 PM CST FRI FEB 3 2012
...STRONG THUNDERSTORMS MOVING THROUGH NORTHERN GRIMES...MADISON AND
NORTHWEST WALKER COUNTIES...
AT 1117 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF MADISONVILLE...MOVING EAST AT 15
MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY DOWNPOURS...ARE LIKELY WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...CRABBS PRAIRIE...BEDIAS
AND MADISONVILLE.
GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN
ATTRACT LIGHTNING. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY
STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
WATCH OUT FOR PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS.
LAT...LON 3100 9566 3099 9568 3095 9565 3072 9559
3074 9601 3092 9604 3103 9567
TIME...MOT...LOC 0520Z 263DEG 14KT 3084 9592Local storm report, Feb 3, 11:53 PM CST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1153 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD 4 N KURTEN 30.84N 96.26W
02/03/2012 BRAZOS TX LAW ENFORCEMENT
HIGH WATER ON FM 974.
&&
DREILLYLocal storm report, Feb 4, 12:25 AM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1225 AM CST SAT FEB 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 7 E CALDWELL 30.53N 96.59W
02/03/2012 M0.25 INCH BURLESON TX LAW ENFORCEMENT
PEA SIZED HAIL ON HIGHWAY 21 AT CR 240...7 MILES EAST OF
CALDWELL.
0648 PM TORNADO SNOOK 30.49N 96.47W
02/03/2012 BURLESON TX EMERGENCY MNGR
POSSIBLE TORNADO ON THE GROUND IN SNOOK...POWER LINES
DOWN. FEDEX FACILITY SEVERELY DAMAGED.
0720 PM HAIL COLLEGE STATION 30.60N 96.31W
02/03/2012 M1.00 INCH BRAZOS TX AMATEUR RADIO
QUARTER SIZED HAIL IN COLLEGE STATION AT MARION PUGH AND
GEORGE BUSH DRIVE...OTHER PEA SIZED HAIL REPORTS AT
BIZZELL STREET AND LINCOLN AVENUE.
0735 PM HAIL COLLEGE STATION 30.60N 96.31W
02/03/2012 M1.00 INCH BRAZOS TX AMATEUR RADIO
ONE INCH HAIL CAUSED A BROKEN WINDOW ON HOME AT MARION
PUGH AND GEORGE BUSH DRIVE.
0735 PM FLASH FLOOD COLLEGE STATION 30.60N 96.31W
02/03/2012 BRAZOS TX AMATEUR RADIO
THE BASEMENT OF THE COMMONS DORMITORY ON A AND M CAMPUS
IS FLOODED.
0738 PM TSTM WND DMG COLLEGE STATION 30.60N 96.31W
02/03/2012 BRAZOS TX BROADCAST MEDIA
POWER POLES DOWN ON ASHFORD ROAD AND FINFEATHER ROAD.
0738 PM HAIL COLLEGE STATION 30.60N 96.31W
02/03/2012 M2.00 INCH BRAZOS TX NWS EMPLOYEE
2.25 INCH HAIL JUST NORTH OF THE A AND M CAMPUS.
0750 PM FLASH FLOOD COLLEGE STATION 30.60N 96.31W
02/03/2012 BRAZOS TX AMATEUR RADIO
BIZZELL STREET ON THE A AND M CAMPUS IS UNDER 2 TO 3 FEET
OF RAIN WATER.
0900 PM FLASH FLOOD 5 WSW COLLEGE STATION 30.58N 96.39W
02/03/2012 BRAZOS TX LAW ENFORCEMENT
FM 60 AT JONES ROAD CLOSED DUE TO FLOODING.
0900 PM FLASH FLOOD 3 ESE BRYAN 30.65N 96.32W
02/03/2012 BRAZOS TX LAW ENFORCEMENT
FM 158 AT FM 1179 CLOSED DUE TO HIGH WATER.
1130 PM FLASH FLOOD 4 N KURTEN 30.84N 96.26W
02/03/2012 BRAZOS TX LAW ENFORCEMENT
HIGH WATER ON FM 974.
&&
DREILLYThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 6:16 PM CST | Areal Flood Advisory | HGX | Brazos | 3 hr |
| Feb 3, 6:36 PM CST | Tornado Warning | HGX | Brazos, Burleson | 24 min |
| Feb 3, 7:00 PM CST | Tornado Warning | HGX | Brazos, Burleson | 30 min |
| Feb 3, 7:05 PM CST | Flash Flood Warning | HGX | Brazos, Burleson | 3 hr |
| Feb 3, 7:28 PM CST | Severe Thunderstorm Warning | HGX | Brazos, Grimes | 47 min |
| Feb 3, 7:47 PM CST | Areal Flood Advisory | HGX | Brazos, Grimes | 118 min |
| Feb 3, 7:53 PM CST | River Flood Warning | HGX | Montgomery | 16 hr |
| Feb 3, 8:15 PM CST | Marine Dense Fog Advisory | HGX | 7 hr | |
| Feb 3, 9:20 PM CST | Flash Flood Watch | HGX | Brazos, Burleson, Grimes, Madison, Walker, Washington | 9 hr |
| Feb 3, 10:14 PM CST | Special Weather Statement | HGX | Madison | 61 min |
| Feb 3, 10:35 PM CST | Areal Flood Advisory | HGX | Brazos, Grimes, Madison | 115 min |
| Feb 3, 10:54 PM CST | Flash Flood Warning | HGX | Brazos, Grimes, Madison | 74 min |
| Feb 3, 11:22 PM CST | Special Weather Statement | HGX | Madison | 53 min |
| Feb 4, 12:25 AM CST | Areal Flood Advisory | HGX | Grimes, Houston, Madison, Walker | 65 min |
| Feb 4, 1:24 AM CST | Areal Flood Advisory | HGX | Houston, Madison, Trinity, Walker | 66 min |
| Feb 4, 1:36 AM CST | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Madison | 114 min |
| Feb 4, 2:24 AM CST | Flash Flood Warning | HGX | Grimes, Houston, Madison, Trinity, Walker | 2 hr |
| Feb 4, 3:13 AM CST | Marine Dense Fog Advisory | HGX | 9 hr | |
| Feb 4, 6:09 AM CST | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Houston, Liberty, Madison and 6 more | 3 hr |
| Feb 4, 7:22 AM CST | River Flood Warning | HGX | Burleson, Lee | 3 days |
| Feb 4, 8:14 AM CST | River Flood Warning | HGX | Trinity, Walker | 51 hr |
| Feb 4, 9:11 AM CST | Special Marine Warning | HGX | 2 hr | |
| Feb 4, 9:56 AM CST | River Flood Warning | HGX | Harris, Liberty | 4 days |
| Feb 4, 10:15 AM CST | Special Marine Warning | HGX | 2 hr | |
| Feb 4, 10:20 AM CST | Special Weather Statement | HGX | Galveston | 25 min |
| Feb 4, 3:28 PM CST | Small Craft Advisory | HGX | 36 hr |
Nearby
Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.